MathSciNet Relay Station
MathSciNet bibliographic data
MR2520507 (2010j:35325) 35L67 (35L65 35M30 76L05 76T99)
Liu, Tai-Ping; Zeng, Yanni Time-asymptotic behavior of wave propagation around a viscous shock profile. Comm. Math. Phys. 290 (2009), no. 1, 23–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement